JournalspmVol. 72, No. 4pp. 357–391

Strongly anisotropic elliptic problems with regular and L1L^1 data

  • Moussa Chrif

    Université Moulay Ismail, Meknès, Morocco
  • Said El Manouni

    Al Imam University (IMSIU), Riyadh, Saudi Arabia
  • Fares Mokhtari

    ENS Kouba, Ecole Supérieure de Commerce, Alger, Algeria
Strongly anisotropic elliptic problems with regular and $L^1$ data cover

A subscription is required to access this article.

Abstract

In this paper, we obtain the existence of weak solutions to a class of strongly anisotropic nonlinear elliptic boundary-value problems with nonlinear lower-order term with natural growth in an appropriate anisotropic function space. We investigate the cases where the right hand side term is regular or to be in L1L^1. A uniqueness result is also given in a particular case.

Cite this article

Moussa Chrif, Said El Manouni, Fares Mokhtari, Strongly anisotropic elliptic problems with regular and L1L^1 data. Port. Math. 72 (2015), no. 4, pp. 357–391

DOI 10.4171/PM/1971